Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 5, Issue 5

Open AccessArticle
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 5166Downloads: 3545
Open AccessArticle
Sums over Numbers with Restricted Prime Factors
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 153-158. DOI: 10.12691/tjant-5-5-2
Pub. Date: July 12, 2017Views: 4495Downloads: 3123
Open AccessArticle
Generalization of Fixed Point Theorems in Pseudocompact Tichonov Space
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 159-164. DOI: 10.12691/tjant-5-5-3
Pub. Date: July 13, 2017Views: 4036Downloads: 2621
Open AccessArticle
Difference between Semicircular-like Laws Induced by p-Adic Number Fields and the Semicircular Law
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 165-190. DOI: 10.12691/tjant-5-5-4
Pub. Date: August 16, 2017Views: 4743Downloads: 3298
Open AccessArticle
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 4124Downloads: 2786Citations: 27